The Ramsey numbers for cycles versus wheels of even order

Lianmin Zhang, Yaojun Chen, Edwin Tai Chiu Cheng

Research output: Journal article publicationJournal articleAcademic researchpeer-review

12 Citations (Scopus)


For two given graphs G1and G2, the Ramsey number R (G1, G2) is the smallest integer n such that for any graph G of order n, either G contains G1or the complement of G contains G2. Let Cndenote a cycle of order n and Wma wheel of order m + 1. Surahmat, Baskoro and Tomescu conjectured that R (Cn, Wm) = 3 n - 2 for m odd, n ≥ m ≥ 3 and (n, m) ≠ (3, 3). In this paper, we confirm the conjecture for n ≥ 20.
Original languageEnglish
Pages (from-to)254-259
Number of pages6
JournalEuropean Journal of Combinatorics
Issue number1
Publication statusPublished - 1 Jan 2010

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'The Ramsey numbers for cycles versus wheels of even order'. Together they form a unique fingerprint.

Cite this